du.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • chicago-author-date
  • chicago-note-bibliography
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Lions-Peetre’s interpolation methods associated with quasi-power functions and some applications
Dalarna University, School of Technology and Business Studies, Mathematics.
2006 (English)In: Rocky Mountain Journal of Mathematics, ISSN 0035-7596, E-ISSN 1945-3795, Vol. 36, no 5, p. 1487-1510Article in journal (Refereed) Published
Abstract [en]

This paper concerns some properties of Lions-Peetre's interpolation methods of constants and means associated with quasi-power functions, and their applications in harmonic analysis, martingale inequalities, and geometric properties of Banach spaces. We describe Besov-Orlicz spaces and Triebel-Lizorkin-Orlicz spaces in terms of interpolation and wavelet bases. We study the commutators of quasi-logarithmic operators and singular integral operators, Hankel operators in Schatten-Orlicz classes, martingale inequalities for the partial derivative-variation, and the stability of multi-dimensional uniform rotundity under interpolation.

Place, publisher, year, edition, pages
2006. Vol. 36, no 5, p. 1487-1510
Keywords [en]
Besov-Orlicz space; commutator; Lions-Peetre's interpolation method; multi-dimensional uniform rotundity; quasi-power; Schatten-Orlicz class; strong phi-variation; Triebel-Lizorkin-Orliez space
National Category
Mathematics
Identifiers
URN: urn:nbn:se:du-1930DOI: 10.1216/rmjm/1181069378ISI: 000243579900006OAI: oai:dalea.du.se:1930DiVA, id: diva2:519646
Available from: 2006-03-08 Created: 2006-03-08 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Fan, Ming
By organisation
Mathematics
In the same journal
Rocky Mountain Journal of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 502 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • chicago-author-date
  • chicago-note-bibliography
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf